Alert archive / Missouri / Flash Flood Watches in 2014
Flash Flood Watch 9, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Sep 9, 2014, 11:00 AM CDT for 20 counties in Missouri. It took effect at Sep 9, 2014, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2014, 11:00 AM CDT (16:00 UTC)
- In effect from
- Sep 9, 2014, 7:00 PM CDT
- Expired
- Sep 10, 2014, 6:52 AM CDT
- In force
- 12 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Adair County, MO, Andrew County, MO, Atchison County, MO, Chariton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Randolph County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 151 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 4.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1592 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
013 WGUS63 KEAX 091600 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1100 AM CDT TUE SEP 9 2014 MOZ001>008-011>017-100000- /O.NEW.KEAX.FF.A.0009.140910T0000Z-140910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE 1100 AM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI... NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...DAVIESS... GRUNDY...HARRISON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI... ANDREW...ATCHISON MO...DE KALB...GENTRY...HOLT...NODAWAY AND WORTH. * FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * HEAVY RAIN IS EXPECTED THIS EVENING AND OVERNIGHT TONIGHT FROM THUNDERSTORMS THAT WILL PERSIST OVER THE WATCH AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS BY WEDNESDAY MORNING. * FLASH FLOODING IS POSSIBLE ACROSS THE WATCH AREA. SIGNIFICANT PONDING OF WATER IN URBAN AREAS IS ALSO POSSIBLE. SMALL STREAMS MAY RISE ABOVE THEIR BANKS AND CAUSE FLOODING OF LOW LYING AREAS INCLUDING ROADWAYS. FLASH FLOODING AT NIGHT IS EXTREMELY DANGEROUS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ PIETRYCHA
3 follow-up statements
463 WGUS63 KEAX 092337 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 PM CDT TUE SEP 9 2014 MOZ001>008-011>017-101200- /O.CON.KEAX.FF.A.0009.140910T0000Z-140910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE 637 PM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...DAVIESS...GRUNDY...HARRISON...MERCER... PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...ANDREW...ATCHISON MO...DE KALB...GENTRY...HOLT...NODAWAY AND WORTH. * THROUGH WEDNESDAY MORNING * HEAVY RAIN IS EXPECTED TO CONTINUE THIS EVENING AND TONIGHT FROM MULTIPLE ROUNDS OF THUNDERSTORMS OVER THE WATCH AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS BY WEDNESDAY MORNING. * FLASH FLOODING IS POSSIBLE ACROSS THE WATCH AREA. SIGNIFICANT PONDING OF WATER IN URBAN AREAS IS ALSO POSSIBLE. SMALL STREAMS MAY RISE ABOVE THEIR BANKS AND CAUSE FLOODING OF LOW LYING AREAS INCLUDING ROADWAYS. FLASH FLOODING AT NIGHT IS EXTREMELY DANGEROUS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
767 WGUS63 KEAX 100007 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 707 PM CDT TUE SEP 9 2014 MOZ023>025-032-033-100815- /O.EXA.KEAX.FF.A.0009.000000T0000Z-140910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LIVINGSTON-LINN MO-MACON-CHARITON-RANDOLPH- INCLUDING THE CITIES OF...CHILLICOTHE...BROOKFIELD...MACON... LA PLATA...SALISBURY...KEYTESVILLE...MOBERLY 707 PM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...CHARITON...LINN MO...LIVINGSTON...MACON AND RANDOLPH. * UNTIL 7 AM CDT WEDNESDAY * HEAVY RAIN IS EXPECTED LATER THIS EVENING AND TONIGHT FROM MULTIPLE ROUNDS OF THUNDERSTORMS OVER THE WATCH AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS BY WEDNESDAY MORNING. * FLASH FLOODING IS POSSIBLE ACROSS THE WATCH AREA. SIGNIFICANT PONDING OF WATER IN URBAN AREAS IS ALSO POSSIBLE. SMALL STREAMS MAY RISE ABOVE THEIR BANKS AND CAUSE FLOODING OF LOW LYING AREAS INCLUDING ROADWAYS. FLASH FLOODING AT NIGHT IS EXTREMELY DANGEROUS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MOZ001>008-011>017-100815- /O.CON.KEAX.FF.A.0009.000000T0000Z-140910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE 707 PM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...DAVIESS...GRUNDY...HARRISON...MERCER... PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI...ANDREW...ATCHISON MO...DE KALB...GENTRY...HOLT...NODAWAY AND WORTH. * UNTIL 7 AM CDT WEDNESDAY * HEAVY RAIN IS EXPECTED TO CONTINUE THIS EVENING AND TONIGHT FROM MULTIPLE ROUNDS OF THUNDERSTORMS OVER THE WATCH AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS BY WEDNESDAY MORNING. * FLASH FLOODING IS POSSIBLE ACROSS THE WATCH AREA. SIGNIFICANT PONDING OF WATER IN URBAN AREAS IS ALSO POSSIBLE. SMALL STREAMS MAY RISE ABOVE THEIR BANKS AND CAUSE FLOODING OF LOW LYING AREAS INCLUDING ROADWAYS. FLASH FLOODING AT NIGHT IS EXTREMELY DANGEROUS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
722 WGUS63 KEAX 101152 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 652 AM CDT WED SEP 10 2014 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... .HEAVY RAINS HAVE CEASED ACROSS THE AREA...ALTHOUGH A FEW LINGERING SHOWERS MAY PERSIST THROUGH THE DAY. MOZ001>008-011>017-023>025-032-033-101300- /O.CAN.KEAX.FF.A.0009.000000T0000Z-140910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-LIVINGSTON- LINN MO-MACON-CHARITON-RANDOLPH- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...CHILLICOTHE...BROOKFIELD...MACON... LA PLATA...SALISBURY...KEYTESVILLE...MOBERLY 652 AM CDT WED SEP 10 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI... NORTHEAST MISSOURI AND NORTHWEST MISSOURI HAS BEEN CANCELLED. OVER 10 INCHES OF RAIN FELL ACROSS NORTHERN MISSOURI ON TUESDAY NIGHT...BUT THE HEAVIEST RAIN HAS MOVED OUT OF THE AREA. ONGOING FLASH FLOODING AND AREAL FLOODING WILL CONTINUE THROUGH THE DAY...BUT THE LACK OF HEAVY RAIN SHOULD MITIGATE ANY FURTHER FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 6:37 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Sep 9, 6:37 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 AM CDT Tue Sep 9 2014 .DISCUSSION... Issued at 403 AM CDT TUE SEP 9 2014 Morning radar looks mostly clear across the forecast area, with the exception of a complex of thunderstorms currently over far eastern Iowa. This thunderstorm complex is likely in response to a shortwave mid level trough moving through the mid level flow. Perhaps augmenting the mid level lift is a fairly weak low level jet around 20 kts at 850 mb. 305 K Theta E surface also indicates a decent element of isentropic lift associated with this low level jet. Through the night the complex has been mostly stationary, however short range convective models indicate that it'll make a E/SE jaunt and perhaps clip the far northeastern zones with a few isolated to scattered thunderstorms for the morning hours. Given that morning convection should be relegated to the far NE corner of the CWA, have generally backed off on PoPs for the southern and western fringes of the CWA, holding off the best chances for rain until the late afternoon into evening. The focus then shifts to the afternoon for a potential severe weather event, mainly north of Interstate 70, and especially north of Highway 36. Through the day a potent surface trough will deepen in far western Kansas. As this SFC low deepens a fairly strong surface pressure gradient will form across eastern Kansas and western Missouri. This will cause a decent push of warm air to move northward in the form of a warm front. Currently there is a fairly strong temperature gradient across northern Kansas and SE Nebraska, characterized by temperatures in the middle 70s and dew points in the upper 60s to lower 70s south of the boundary and temperatures in the lower 60s with much lower dew points north of the boundary. According to latest HRRR trends and the latest 06z NAM it appears the warm front today will set up perhaps just north of the KS/NE border arcing W/SW to E/NE across eastern Nebraska, perhaps just north of the MO/IA border. Along this boundary there will be strongly backed surface and low level winds, contributing to strong wind profile curvature with height. With the good surge of gulf moisture into the area, along with cooling temperatures aloft, models currently prog afternoon instability to range between 2000 and 3000 J/Kg of surface based CAPE. One big caveat regarding afternoon destabilization will be whether mid level clouds and any associated elevated convection will cause enough cloud cover to mitigate surface heating. But for now will proceed with the expectation that surface based convection will be possible later this afternoon and that there will be ample instability to produce robust updrafts. As mentioned earlier the warm frontal boundary is expected to set up just to the north of the forecast area, but that will put the area in the warm sector with strongly backed surface and low level winds. Aloft, mid level flow will be SW around 50 kts, causing a good veering-with-height wind profile. Convection associated with the boundary and low level jet will have a much better chance to occur north of HWY 36 across far NE Kansas and SE Nebraska. Helping the convection form will be a shortwave trough with plenty of mid level ascent, expected to move across eastern Nebraska. This trough could cause numerous thunderstorms across eastern Nebraska and western Iowa, perhaps causing the severe weather event to become less discreet and more linear with numerous storm interactions. Since the best lift will take place further north the area will see only a modest influence from the wave. This will act to mitigate convective development farther south, toward Interstate 70. There could still be enough glancing energy to cause an isolated storm or two to form as far south as I-70, but again the best chances for these storms will be north of KC metro. Should a storm get going in the area, the aforementioned instability, along with deep layer shear of around 40 to 50 kts will allow for supercell structures. As the afternoon turns to evening the low level jet will crank up to around 30 to 40 kts, which will cause low level wind profiles to veer with height, causing elongated hodographs. The parameters will be adequate for storms to be strong to severe, with supercell structures possible, introducing the possibility for all hazards of severe weather including wind, hail, and perhaps a tornado or two, mainly north of HWY 36 toward the KS/NE/IA border area. As storms continue to merge through the night and cold pools interact, expect one or more bowing segments as the low level jet veer to the SW overnight. Of concern with any bowing segments will be forecast low level SRH to be on the order of 300 to 400 J/kg of 0-1 SRH, bringing in the possibility for mesovortex/enhanced wind along the leading edge of any bowing segments. This will also bring one or more complexes of thunderstorms across northern Missouri, perhaps as far south as I-70 through the overnight hours. The main hazard with this overnight thunderstorm activity will be heavy rain and perhaps an isolated flooding/flash flooding threat to far northern Missouri. Through all this, the synoptic cold front, associated with the surface low will remain off to the west, and likely won't make it into the forecast area until late Tuesday night into early Wednesday morning. Expect some convection along this front, especially if it fails to clear the area by the time insolation occurs on Wednesday. A few storms could be strong, mainly across central and eastern Missouri, as the front moves through. The first blast of cool air will settle into the area behind the cold front, as temperatures through mid to late week will drop to the 60s and 70s for highs and 40s to 50s for lows. Models then prog another fairly potent trough to make its way through the area for the Friday/Sat time period, but with low moisture content in the atmosphere it will be tough to generate much instability, so any rain associated with this late-week trough should be light and non-convective in nature. The second blast of reinforcing cold air will then push into the area for the weekend, bringing highs 50s and 60s, and lows into the 40s and 50s. Saturday morning, once the surface high settles into the area behind the cold front, temperatures across far northern Missouri could drop into the 30s. For now, not anticipating any frost headlines, but will continue to monitor, and should FCST temps go into the lower or middle 30s frost headlines might be needed. By Sunday and Monday the surface high will be east of the area and southerly return flow will cause a warm up back toward seasonal normals. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 633 AM CDT TUE SEP 9 2014 Showers and thunderstorms will be possible later this afternoon. Timing and duration of these storms is a bit uncertain, but this forecast package indicates the latest thinking regarding that timing. Expect a period of thunderstorms to move through the terminals later today, but thunderstorms probably won't completely be a non-threat to the terminals through the evening. While a 06z line indicates an end to the vicinity showers it's possible that lingering storm activity will last off and on through the rest of the forecast period. Expect a frontal passage shortly after the forecast period in this package. More showers will be possible along that frontal passage. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Leighton AVIATION...Leighton
Hazardous weather outlook, Sep 9, 5:35 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 535 AM CDT TUE SEP 9 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 535 AM CDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT MORNING SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHERN MISSOURI. NO SEVERE WEATHER IS ANTICIPATED WITH THIS ACTIVITY. MORE ROBUST THUNDERSTORM ACTIVITY IS EXPECTED LATER THIS AFTERNOON...MAINLY NORTH OF INTERSTATE 70. THESE STORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO OR TWO. THE BEST CHANCE FOR THESE STORMS WILL BE ALONG AND NORTH OF HIGHWAY 36. THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THE OVERNIGHT PERIOD AND EXIT THE AREA BY WEDNESDAY AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THE OVERNIGHT PERIOD AND EXIT THE AREA BY WEDNESDAY AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING ALONG AND NORTH OF INTERSTATE 70.
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 4:39 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 51 min |
| Sep 9, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 51 min |
| Sep 9, 5:29 PM CDT | Tornado Warning | EAX | Atchison | 31 min |
| Sep 9, 6:00 PM CDT | Tornado Warning | EAX | Atchison | 30 min |
| Sep 9, 6:04 PM CDT | Areal Flood Advisory | EAX | Atchison | 6 hr |
| Sep 9, 6:12 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 48 min |
| Sep 9, 6:27 PM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| Sep 9, 6:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 49 min |
Nearby
Flash Flood Watches in Missouri, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.